Previous |  Up |  Next


Title: Optimization and identification of nonlinear uncertain systems (English)
Author: Park, Jong Yeoul
Author: Kang, Yong Han
Author: Jung, Il Hyo
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 4
Year: 2003
Pages: 861-879
Summary lang: English
Category: math
Summary: In this paper we consider the optimal control of both operators and parameters for uncertain systems. For the optimal control and identification problem, we show existence of an optimal solution and present necessary conditions of optimality. (English)
Keyword: optimal control
Keyword: Galerkin method
Keyword: nonlinear systems
Keyword: identification problem
Keyword: necessary condition
MSC: 34G20
MSC: 49J20
MSC: 49K20
MSC: 49K24
MSC: 49M30
MSC: 93B30
idZBL: Zbl 1080.49500
idMR: MR2018835
Date available: 2009-09-24T11:07:14Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] N. U.  Ahmed: Optimization and Identification of Systems Governed by Evolution Equations on Banach Space. Pitman Res. Notes Math. Ser. 184.Longman, Harlow, 1988. MR 0982263
Reference: [2] N. U.  Ahmed: Optimal control of infinite-dimensional systems governed by functional differential inclusions.Disc. Math. Diff. Inclusions  15 (1995), 75–94. Zbl 0824.49007, MR 1344529
Reference: [3] N. U.  Ahmed and K. L. Teo: Optimal Control of Distributed Parameter Systems.North-Holland, Amsterdam, 1981. MR 0624064
Reference: [4] N. U.  Ahmed and X.  Xing: Nonlinear uncertain systems and necessary conditions of optimality.SIAM J.  Control Optim. 35 (1997), 1755–1772. MR 1466926, 10.1137/S0363012995285569
Reference: [5] V.  Barbu: Analysis and Control of Nonlinear Infinite Dimensional Systems.Academic press, INC, Boston-Sandiego-New York-London-Sydney-Tokyo-Toronto, 1993. Zbl 0776.49005, MR 1195128
Reference: [6] R.  Dautray and J. L.  Lions: Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5.Springer-Verlag, Berlin-Heidelberg, 1992. MR 1156075
Reference: [7] N. U.  Papageorgionu: Nonlinear Volterra integrodifferential evolution inclusions and optimal control.Kodai Math.  J. 14 (1991), 254–280. MR 1123420, 10.2996/kmj/1138039398
Reference: [8] N. U.  Papageorgionu: Identification of parameters in systems governed by nonlinear evolution equations.Publ. Math. Debrecen 46 (1995), 215–237. MR 1336366
Reference: [9] N. U.  Papageorgionu: On the optimal control of strongly nonlinear evolution equations.J.  Math. Anal. Appl. 164 (1992), 83–103. MR 1146577, 10.1016/0022-247X(92)90146-5
Reference: [10] J. Y.  Park, J. H.  Ha and H. K.  Han: Identification problem for damping parameters in linear damped second order systems.J.  Korean Math. Soc. 34 (1997), 895–909. MR 1485958
Reference: [11] J. Y.  Park, Y. H. Kang and I. H.  Jung: Optimization and identification of nonlinear systems on Banach space.Indian J.  Pure Appl. 32 (2001), 633–647. MR 1839749
Reference: [12] J. Y.  Park, Y. H.  Kang and M. J.  Lee: Optimal control problem for the nonlinear hyperbolic systems.RIMS Kokyuroku 1187 (2001), 27–36. MR 1842642
Reference: [13] E.  Zeidler: Nonlinear functional analysis and its applications, II.Springer-Verlag, New York, 1990. Zbl 0684.47029, MR 0816732


Files Size Format View
CzechMathJ_53-2003-4_7.pdf 374.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo